MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SCREWPLANT GPS ABUTMENT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SCREWPLANT GPS ABUTMENT
Model Number 1047-94-L
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 03/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
According to the complaint, locator abutment screw fractured after six months and a new locator abutment had to be placed this is a reportable serious injury due the necessity of a second surgery.

Brand Name
SCREWPLANT GPS ABUTMENT
Common Device Name
GPS ABUTMENT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key7520509
Report Number3001617766-2018-00115
Device Sequence Number11169430
Product Code NHA
UDI-Device Identifier10841307114635
UDI-Public10841307114635
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Inspection,Replace
Type of Report Initial,Followup
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Model Number1047-94-L
Device Catalogue Number1047-94-L
Device Lot NumberI1PG00000000000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/16/2018
Supplement Date Received by Manufacturer04/16/2018
Initial Report FDA Received Date05/16/2018
Supplement Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR